# SDR UIEA2015091700535

- Difficulty date: September 14, 2015
- Submitted: September 17, 2015
- Operation: Air carrier
- Aircraft: N659GT
- Make and model: Boeing 767281
- Aircraft serial: 23140
- Aircraft time: 55,712 hours, 40,763 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STAB CTR BOX INTERIOR, UPPER STRUCTURE NR 11, FWD VERTICAL LEG.  BLENDED AREA, FOUND TO BE OUT OF LIMITS.  REPAIRED IAW SRM 55-10-03 & FIG 201 DETAIL 1 REPAIR 1.
